# SDR NACA2024081400001

- Difficulty date: August 14, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 79,100 hours, 18,324 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990002
- Part serial: 2210
- Condition: Failed
- Location: Lt Hf Comms
- Part time: 1,277 hours, 293 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HF INOP IN FLIGHT. REPLACED LH TX IAW AMM 23-11-03, OPS CHECK GOOD.
